Took My First Pill.. Is This Normal? | HairLossTalk Forums

Took My First Pill.. Is This Normal?

Discussion in 'Dealing with Side Effects' started by DavieJinx, Mar 12, 2017.

  1. DavieJinx

    Joined:
    Mar 11, 2017
    Messages:
    56
    Likes Received:
    17
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    So I decided to take the plunge..

    Took my first pill and a few hours later I have bad testicle pain and my balls went intermittently numb on and off.

    Is this normal? Will this subside?

    Am I just over reacting?
     
  2. resu

    resu Senior Member

    Joined:
    Jul 7, 2012
    Messages:
    2,512
    Likes Received:
    1,245
    Dislikes Received:
    9
    Yes it's normal, it's just testicle atrophy.
     
    Fanjeera, Zoro and buckthorn like this.
  3. DavieJinx

    Joined:
    Mar 11, 2017
    Messages:
    56
    Likes Received:
    17
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Testicle atrophy is normal while starting?

    I know I'm just a hypochondriac...
     
  4. Zoro

    Zoro Member My Regimen

    Joined:
    Jun 9, 2016
    Messages:
    232
    Likes Received:
    134
    Dislikes Received:
    11
    My Regimen:
    My Regimen
    My Regimen
    It helps if you specify what the pill was
     
  5. DavieJinx

    Joined:
    Mar 11, 2017
    Messages:
    56
    Likes Received:
    17
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    1 mg of Propecia
     
  6. ForeverLacey

    ForeverLacey Experienced Member My Regimen

    Joined:
    Feb 1, 2016
    Messages:
    518
    Likes Received:
    243
    Dislikes Received:
    7
    My Regimen:
    My Regimen
    My Regimen
    Numb nuts lol
     

Share This Page